On the extension of a $J$-Hermitian operator with nondense domain of definition
Matematičeskie zametki, Tome 17 (1975) no. 5, pp. 737-743
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper a theorem is proved on the existence of $J$-self-adjoint extensions for a nondensely defined $J$-Hermitian operator whose regularity field is nonempty.
@article{MZM_1975_17_5_a6,
author = {L. M. Raikh},
title = {On the extension of a~$J${-Hermitian} operator with nondense domain of definition},
journal = {Matemati\v{c}eskie zametki},
pages = {737--743},
year = {1975},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_17_5_a6/}
}
L. M. Raikh. On the extension of a $J$-Hermitian operator with nondense domain of definition. Matematičeskie zametki, Tome 17 (1975) no. 5, pp. 737-743. http://geodesic.mathdoc.fr/item/MZM_1975_17_5_a6/